The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (114 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 26, Issue 1, 2007, pp. 57–64
DOI: 10.4171/ZAA/1310

Published online: 2007-03-31

On the Extension of a Certain Class of Carleman Operators

S. M. Bahri[1]

(1) Department of Mathematics, Mostaganem, Algeria

The integral operators of Carleman play an important role in the spectral theory of selfadjoint operators and made the object of several works such those of G.~I.~Targonski [{\it Proc. Amer. %%% here the references are put between hooks %%% Math. Soc.} 18 (1967)(3)], %(\cite{T}), V.~B.~Korotkov [{\it Sib. Math.~J.} 11 (1970)(1)], %(\cite{K}) and J.~Weidmann [{\it Manuscripta Math.} (1970)(2)]. %(\cite{W1}). In the present paper, we study a certain class of these operators in the Hilbert space $L^{2}\left(X,\mu\right)$. Precisely, we give necessary and sufficient conditions so that they possess equal defeciency indices. Such operators find their applications in the theory of random variable approximation.

Keywords: Deficiency indices, integral operator, Carleman kernel

Bahri S. M.: On the Extension of a Certain Class of Carleman Operators. Z. Anal. Anwend. 26 (2007), 57-64. doi: 10.4171/ZAA/1310